# SDR ASAA2013060294957

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 9,261 hours, 2,704 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND AFTER ENGINE START, PUSHBACK, AMBER FMC DISAGREE ON BOTH NAV DISPLAYS.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  FMC DISAGREE,  ANNUNCIATION EXTINGUISHED.
